Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Journals
Resources
About Us
Open Access
Go to previous page

Spectral Collocation Methods for Second-Order Volterra Integro-Differential Equations with Weakly Singular Kernels

Spectral Collocation Methods for Second-Order Volterra Integro-Differential Equations with Weakly Singular Kernels

Year:    2020

Author:    Xiulian Shi, Yanping Chen, Yunqing Huang, Fenglin Huang

Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 2 : pp. 480–502

Abstract

In this paper, a Jacobi spectral collocation approximation is proposed for the solution of second-order Volterra integro-differential equations with weakly singular kernels. The solution of such equations usually exhibits a singular behaviour at the origin. By using some suitable variable transformations, we obtain a new equation which is still weakly singular, but whose solution is as smooth as we like. Then the resulting equation is solved by standard spectral methods. We establish a rigorous error analysis for the proposed method, which shows that the numerical errors decay exponentially in L-norm and weighted L2-norm. Finally, to perform the numerical simulation, a test example is considered with non-smooth solutions.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/aamm.OA-2019-0056

Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 2 : pp. 480–502

Published online:    2020-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    23

Keywords:    Volterra integro-differential equations weakly singular kernel spectral collocation methods.

Author Details

Xiulian Shi Email

Yanping Chen Email

Yunqing Huang Email

Fenglin Huang Email

  1. Spectral collocation methods for fractional multipantograph delay differential equations*

    Shi, Xiulian | Wang, Keyan | Sun, Hui

    Lithuanian Mathematical Journal, Vol. 63 (2023), Iss. 4 P.505

    https://doi.org/10.1007/s10986-023-09614-y [Citations: 0]
  2. Spectral Collocation Methods for Fractional Integro‐Differential Equations with Weakly Singular Kernels

    Shi, Xiulian | Zhou, Ding-Xuan

    Journal of Mathematics, Vol. 2022 (2022), Iss. 1

    https://doi.org/10.1155/2022/3767559 [Citations: 1]